MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 7300TFX
Medical Device Problem Codes Degraded (1153); Thickening of Material (4056)
Health Effect - Clinical Codes Dyspnea (1816); Insufficient Information (4580)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 27mm 7300tfx mitral valve underwent a valve-in-valve procedure after an approximately implant duration of 7 years, 7 months due to thickened leaflets with stenosis with a mitral gradient (mg) of 16 mm hg.The patient underwent tmvr with a 26mm 9755rsl transcatheter valve.The patient was stable at the end of the procedure.
 
Additional Manufacturer Narrative
Updated sections: b5, b7, d6a, g3, g6, h6 device code(s), and type of investigation.The device history record was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.
 
Event or Problem Description
It was reported and through investigation that a patient with a 27mm 7300tfx mitral valve underwent a valve-in-valve procedure after an implant duration of 8 years, 3 months due to degeneration with, thickened leaflets with 3-4+ regurgitation, stenosis.The patient presented with shortness of breath.The patient underwent tmvr with a 26mm 9755rsl transcatheter valve.The patient was stable at the end of the procedure.
 
Additional Manufacturer Narrative
Updated sections: g3, g6, h6 investigation findings, and investigation conclusions.Svd is a logical and expected consequence of the chemical, mechanical, and immunological processes associated with bhv implantation.The common endpoint of all these factors is calcification and degradation.Svd is an acquired condition, intrinsic to bioprosthetic valves, characterized by deterioration of the leaflets or supporting structures, leading to thickening, calcification, tearing, or disruption of the prosthetic valve materials.These changes result in valvular dysfunction manifesting as stenosis and/or regurgitation with a consequent drop in hemodynamic efficacy of the valve.Despite the advancements in the heart valve industry, svd commonly begins 7- 8 years after implantation, with a considerably increased rate in patients with pertinent comorbidities and/or an implant duration of greater than 10 years.Prior investigations and extensive literature review have shown that svd is predominantly related to patient factors and implant duration rather than to manufacturing issues.Events related to device design, manufacturing, or use error tend to manifest at an earlier implant duration.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including an implant duration of 7 or more years, hyperlipidemia (hld) and diabetes mellitus (dm).
 
Event or Problem Description
It was reported and through investigation that a patient with a 27mm 7300tfx mitral valve underwent a valve-in-valve procedure after an approximately implant duration of 7 years, 7 months due to thickened leaflets with stenosis with a mitral gradient (mg) of 16 mm hg.The patient presented with shortness of breath.The patient underwent tmvr with a 26mm 9755rsl transcatheter valve.The patient was stable at the end of the procedure.
 
Additional Manufacturer Narrative
Updated sections: b5, b7, g3, g6, h6 health effect - clinical code.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key23031089
Report Number2015691-2025-07495
Device Sequence Number13187041
Product Code DYE
UDI-Device Identifier00690103186260
UDI-Public(01)00690103186260(17)210109
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2021
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/19/2025
10/14/2025
10/27/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/15/2025
10/20/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexFemale